# SDR CALA0600446

- Difficulty date: October 3, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 45,030 hours, 12,797 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Row 22 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATH LIGHTING AT ROWS 15 THROUGH 25, AND 23 DEF BULLNOSE LIGHT WERE FOUND INOPERATIVE.  THE BATTERY CHARGER AT ROW 22 DEF WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-07.
